Nausea During Cancer Treatment
Nausea, feeling queasy or sick to your stomach, can be caused by
cancer itself, chemotherapy or radiation therapy. Nausea may also be triggered
by intense pain, fatigue, medications, smells or anxiety.
Because nausea can impact appetite and nutrition intake, you may
need to adjust your diet to avoid unintended weight loss and nutrient deficits.
Take anti-nausea medication prescribed by your doctor as directed and do not
wait until you are overly nauseated to seek relief. Let your physician know if
your nausea is not managed effectively so your medications can be adjusted.
Eat something light and nutrient-dense every few hours
throughout the day instead of eating a few large meals.
1 cup freshly squeezed limes
3 cups water
¾ cup agave syrup (or may substitute with sugar)
¼ cup of fresh peeled ginger slices
½ cup agave syrup to taste
Other nutrition resources for